# SDR REXA2024110101403

- Difficulty date: December 23, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: MM67035502010
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD AND AFT ENDS OF SUPPORT BEAM ARE CHAFED. CHAFES ARE APPROX 0.125 WIDE, 0.125 WIDE, AND 0.050 DEEP. REPAIRED AFT CARGO DOOR SUPPORT BEAM IAW ENDEAVOR AIR EA CRJ953-15861
